Advertisement

Siberian Mathematical Journal

, Volume 39, Issue 5, pp 986–997 | Cite as

On a multidimensional system of hypergeometric differential equations

  • T. M. Sadykov
Article

Keywords

Difference Equation Integral Representation Homology Group Integration Contour Agreement Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. A. Evgrafov, Series and Integral Representations. Contemporary Problems of Mathematics. Fundamental Trends [in Russian], VINITI, Moscow (1986). (Itogi Nauki i Tekhniki;13.)Google Scholar
  2. 2.
    I. M. Gelfand, M. I. Graev, and A. V. Zelevinskiî, “Holonomous systems of equations and series of hypergeometric type”, Dokl. Akad. Nauk SSSR,295, No. 1, 14–18 (1987).Google Scholar
  3. 3.
    I. M. Gelfand, M. I. Graev, and V. S. Retakh, “Theq-hypergeometric Gauss equation and the description of its solutions in the form of series and integrals,” Dokl. Akad. Nauk,331, No. 2, 140–143 (1993).Google Scholar
  4. 4.
    I. M. Gelfand, M. I. Graev, and V. S. Retakh, “General hypergeometric systems of equations and series of hypergeometric type”, Uspekhi Mat. Nauk.47, No. 4, 3–82 (1992).MathSciNetGoogle Scholar
  5. 5.
    I. M. Gelfand, A. V. Zelevinskiî, and M. M. Kapranov, “Hypergeometric functions and toric varieties”, Funktsional. Anal. i Prilozhen.,23, No. 2, 12–26 (1989).MathSciNetGoogle Scholar
  6. 6.
    M. Passare, A. Tsikh, and O. Zhdanov, “A multidimensional Jordan residue lemma with an application to Mellin-Barnes integrals”, Aspects Math., E. 26, 233–242 (1994).MathSciNetGoogle Scholar
  7. 7.
    P. Candelas, X. de la Ossa, C. Xenia, P. S. Green, and L. Parkes, “A pair of Calabi-Yau manifolds as an exactly soluble superconformal theory”, Nuclear Phys.,359, No. 1, 21–74 (1991).zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    I. Gelfand, M. Kapranov, and A. V. Zelevinsky, “Generalized Euler integrals andA-hypergeometric functions”, Adv. Math.,84, No. 2, 255–271 (1990).zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    L. A. Aîzenberg and A. P. Yuzhakov, Integral Representations and Residues in Multidimensional Complex Analysis [in Russian], Nauka, Novosibirsk (1979).Google Scholar
  10. 10.
    T. M. Sadykov, “On a solution to multidimensional hypergeometric differential equations by multiple residues”, in: Complex Analysis and Differential Equations [in Russian], Krasnoyarsk. Univ., Krasnoyarsk, 1996, pp. 184–196.Google Scholar
  11. 11.
    A. K. Tsikh, Multidimensional Residues and Their Applications [in Russian], Nauka, Novosibirsk (1988).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • T. M. Sadykov

There are no affiliations available

Personalised recommendations